# SDR CA141202023

- Difficulty date: November 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER CALLED TO REPORT OIL ODOR IN CABIN.   CREW IS NOT SURE WHAT ENGINE MAY BE CAUSING THE ODOR BUT IT IS BELIEVED THAT THE LT CF0239 IS MOST LIKELY INVOLVED.
